Thread: Help, 1st GH kit and exhausted
06-23-2004, 05:06 AM #1
Help, 1st GH kit and exhausted
I am doing my 1st kit of Jintropin. I seem to be tired all of the time. I am about 3 weeks into my cycle. I don't want to do slin if I don't have to, any diet ideas? Has anyone else experienced this? I am doing 4 IU's a day. 2 at around 7 or 8 AM and 2 at around 3 or 4 PM
Could it be from my other cycle, I am doing 400 mg of eq and 500 mg of test ethernate.
I am 44 years old.
I have noticed some fat loss, my hands and feet went numb but my feet are better, a little swollen but not numb anymore but my hands are.
Any help would be appreciated.
Last edited by bigjohnr; 06-23-2004 at 05:09 AM.
06-23-2004, 07:20 AM #2
Mr. Stein can certainly help you more than I can, but that im pretty sure that the lethargic feeling is not androgen induced but from the gh. I think you may be suffering from a slin sensitivity problem, or maybe your just extremely sensitive to the higher levels of igf being generated out of your liver. Numbness in the hands and is a sign that your circulating igf levels went to high. I would lower the dosage if the numbness in the appendages happens again. I hope Eny responds to this because he knows all in this area but he is a busy man, im sure he will get around to it.
06-23-2004, 07:40 AM #3Associate Member
- Join Date
- Feb 2004
email einstein1905 he is the pro on this
06-23-2004, 08:06 AM #4
Thanks for the help. I cut back to 3 IU's as of today. Do you think B12 would help?
06-23-2004, 09:25 AM #5
No personally i think b12 would not have any effect on the numbness you were experiencing from the igf. Vitamins to my knowledge really cant impact your body in any way that would prevent this from occurring again. But i would run b -12 , just because i believe its a great supplement and would certainly help your recovery from training and increase your appetite.
06-23-2004, 06:57 PM #6Associate Member
- Join Date
- Feb 2004
hey bro let me know what he tells you about your tirdness. my buddy is taken 4 iu a day as well and he is tired but i think it is from lack of cardio on his part.
06-23-2004, 07:13 PM #7
hey bro, here is the quote from einstein. He is a great guy to respond so quickly.
Here you go:
Your blood glucose should start to drop within about an hour of a GH injection and continue to drop gradually for a few hours. it's hard to say just how much to use (it's very individualized), but maybe start at 20g of dextrose about an hour after injection. Another alternative is to wait for the lethargy to set in and then take some dextrose, which should reverse things within 15 minutes or so....just to ensure that this is the issue. After finding out how much dextrose it takes for you to get back to normal, you can then replace dextrose for the same number of complex carbs in a meal sometime before your injection (for convenience).
I just ordered the dextros and it was only $3.00 per pound. Not bad.
Thanks for the help and the referal.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)